Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month| Most Downloaded in Recent Year|

Most Downloaded in Recent Month
  
1 Separating PH from PP by Relativization1 1992 Vol.8(3):329-336
Fu Bin [Abstract] (308) [HTML 0 KB][PDF 2350 KB] (891)
2 Chen Jingrun: A Brief Outline of His Life and Works 1996 Vol.12(3):225-233
Pan Chengtong, Wang Yuan [Abstract] (852) [HTML 0 KB][PDF 115 KB] (3255)
3 Large Deviations for Hitting Times of a Random Walk in Random Environment on a Strip 2014 Vol.30(3):395-410
Mei Juan ZHANG [Abstract] (364) [HTML 0 KB][PDF 288 KB] (375)
4 On Meromorphic Solutions of a Certain Type of Nonlinear Differential Equations 2017 Vol.33(12):1597-1608
Xiao Qing LU, Liang Wen LIAO, Jun WANG [Abstract] (6) [HTML 0 KB][PDF 222 KB] (55)
5 Rees-Shishikura's Theorem for Geometrically Finite Rational Maps 2017 Vol.33(12):1587-1596
Wen Qiang SHEN [Abstract] (6) [HTML 0 KB][PDF 197 KB] (59)
6 Chen’s Theorem with Small Primes 2002 Vol.18(3):597-604
Ying Chun CAI [Abstract] (406) [HTML 0 KB][PDF 145 KB] (363)
7 On Partial Regularity of Suitable Weak Solutions to the Stationary Fractional Navier-Stokes Equations in Dimension Four and Five 2017 Vol.33(12):1632-1646
Xiao Li GUO, Yue Yang MEN [Abstract] (11) [HTML 0 KB][PDF 244 KB] (58)
8 On Conway's Potential Function for Colored Links 2016 Vol.32(1):25-39
Bo Ju JIANG [Abstract] (55) [HTML 0 KB][PDF 293 KB] (316)
9 Strong 3-Commutativity Preserving Maps on Standard Operator Algebras 2017 Vol.33(12):1659-1670
Mei Yun LIU, Jin Chuan HOU [Abstract] (5) [HTML 0 KB][PDF 220 KB] (37)
10 Some Developments in Nielsen Fixed Point Theory 2018 Vol.34(1):91-102
Bo Ju JIANG, Xue Zhi ZHAO [Abstract] (2) [HTML 0 KB][PDF 195 KB] (10)
11 Characterizations and Extensions of Lipschitz-α Operators 2006 Vol.22(3):671-678
Huai Xin CAO, Jian Hua ZHANG, Zong Ben XU [Abstract] (553) [HTML 0 KB][PDF 165 KB] (543)
12 Cluster Structures in 2-Calabi-Yau Triangulated Categories of Dynkin Type with Maximal Rigid Objects 2017 Vol.33(12):1693-1704
Hui Min CHANG [Abstract] (3) [HTML 0 KB][PDF 250 KB] (26)
13 Non-hyperbolic Closed Characteristics on Non-degenerate Star-shaped Hypersurfaces in R2n 2018 Vol.34(1):1-18
Hua Gui DUAN, Hui LIU, Yi Ming LONG, Wei WANG [Abstract] (2) [HTML 0 KB][PDF 278 KB] (13)
14 Almost Sure Convergence of the Multiple Ergodic Average for Certain Weakly Mixing Systems 2018 Vol.34(1):79-90
Yonatan GUTMAN, Wen HUANG, Song SHAO, Xiang Dong YE [Abstract] (2) [HTML 0 KB][PDF 227 KB] (8)
15 Mapping Properties of Certain Oscillatory Integrals on Modulation Spaces 2017 Vol.33(12):1647-1658
Mei Fang CHENG, Hui Hui LIU, Ai Wen SUN [Abstract] (11) [HTML 0 KB][PDF 245 KB] (36)
16 A Joint Laplace Transform for Pre-exit Diffusion of Occupation Times 2017 Vol.33(4):509-525
Ye CHEN, Xiang Qun YANG, Xiao Wen ZHOU [Abstract] (12) [HTML 0 KB][PDF 244 KB] (59)
17 Semi-stable Extensions Over 1-dimensional Bases 2018 Vol.34(1):103-113
János KOLLÁR, Johannes NICAISE, Chen Yang XU [Abstract] (2) [HTML 0 KB][PDF 215 KB] (9)
18 Multilinear Singular Integral Operators with Generalized Kernels and Their Multilinear Commutators 2017 Vol.33(11):1443-1462
Yan LIN, Ya Yuan XIAO [Abstract] (7) [HTML 0 KB][PDF 290 KB] (42)
19 Decay of Correlations for Fibonacci Unimodal Interval Maps 2018 Vol.34(1):114-138
Rui GAO, Wei Xiao SHEN [Abstract] (2) [HTML 0 KB][PDF 357 KB] (9)
20 On a Hybrid of Bilinear Hilbert Transform and Paraproduct 2018 Vol.34(1):29-41
Dong DONG, Xiao Chun LI [Abstract] (2) [HTML 0 KB][PDF 253 KB] (10)
21 Relative Singularity Categories with Respect to Gorenstein Flat Modules 2017 Vol.33(11):1463-1476
Zhen Xing, DI Zhong Kui LIU, Xiao Xiang ZHANG [Abstract] (3) [HTML 0 KB][PDF 245 KB] (38)
22 Weighted Norm Inequalities for Some Singular Integral Operators 1994 Vol.10(1):42-48
Dai Longxiang [Abstract] (394) [HTML 0 KB][PDF 116 KB] (243)
23 Ekeland’s variational principle and the mountain pass lemma 1985 Vol.1(4):348-355
Shi Shuzhong [Abstract] (875) [HTML 0 KB][PDF 3959 KB] (2238)
24 On the Seneta Sequences 2006 Vol.22(3):689-692
Dragan Djur?i?, Aleksandar Torga?ev [Abstract] (624) [HTML 0 KB][PDF 125 KB] (595)
25 Stochastic Stability of FitzHugh-Nagumo Systems in Infinite Lattice Perturbed by Gaussian White Noise 2011 Vol.27(11):2143-2152
Yan ZHENG, Jian Hua HUANG [Abstract] (568) [HTML 0 KB][PDF 191 KB] (314)
26 Nonlinear Skew Lie Triple Derivations between Factors 2016 Vol.32(7):821-830
Chang Jing LI, Fang Fang ZHAO, Quan Yuan CHEN [Abstract] (20) [HTML 0 KB][PDF 181 KB] (140)
27 Existence of Semiclassical States for a Quasilinear Schrödinger Equation on RN with Exponential Critical Growth 2016 Vol.32(11):1279-1296
Shao Jun LI, Carlos A. SANTOS, Min Bo YANG [Abstract] (20) [HTML 0 KB][PDF 279 KB] (165)
28 Some Notes on Large Deviations of Markov Processes 2000 Vol.16(3):369-394
Liming Wu [Abstract] (393) [HTML 0 KB][PDF 121 KB] (407)
29 Differential Equations and Singular Vectors in Verma Modules over sl(n,C) 2015 Vol.31(7):1057-1066
Wei XIAO [Abstract] (178) [HTML 0 KB][PDF 228 KB] (351)
30 On Douglas General (α, β)-metrics 2017 Vol.33(7):951-968
Xiao Ming WANG, Ben Ling LI [Abstract] (10) [HTML 0 KB][PDF 266 KB] (76)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7